Results 1 to 8 of 8
  1. #1
    Member
    Join Date
    Oct 2018
    Posts
    21
    Thanks
    17
    Thanked 4 Times in 4 Posts

    Hi everyone advice needed

    I am fairly new to the bodybuilding scene and am very interested in chemical enhancements. I am over 50 and in pretty good shape and started my first cycle of T one week ago. After one week of doing one quad of shot of sustanon 350 my ankle in that leg swelled, I was thinking it was to early to being related to estrogen and was wondering if I should lower my dose, switch to T in aqueous solution or stop altogether? Any help will be appreciated, I have also been taking 20cc of Jintropin per day but don't think that has anything to do with the problem, and also running oxymetholone 50mg per day.


  2. #2
    Elite motown1002's Avatar
    Join Date
    Dec 2013
    Location
    with the unicorns
    Posts
    1,287
    Thanks
    1,062
    Thanked 1,245 Times in 713 Posts
    Whoa, wait a minute. Im hoping that's a type-o with the Jintropin. Hoping you are meaing IU's. Anyway, this is your first cycle, you are over 50 and taking Test and drol? Drol is a little tough for a first cycle. You have AI on hand I hope. One shot of test wont cause your estrogen to spike. I have never seen that happen before. Swelling at the injection site yes, but not in the ankle. Are you taking any other meds? Hows the injection site? If the injection site is swollen, red or in pain, I would look at the quality of the AAS. Personally I think this is related to something else.

  3. The Following 2 Users Say Thank You to motown1002 For This Useful Post:

    Jwdekzw (10-10-2018),snake (10-10-2018)

  4. #3
    Member
    Join Date
    Oct 2018
    Posts
    21
    Thanks
    17
    Thanked 4 Times in 4 Posts

    Thanks for the advice

    Quote Originally Posted by motown1002 View Post
    Whoa, wait a minute. Im hoping that's a type-o with the Jintropin. Hoping you are meaing IU's. Anyway, this is your first cycle, you are over 50 and taking Test and drol? Drol is a little tough for a first cycle. You have AI on hand I hope. One shot of test wont cause your estrogen to spike. I have never seen that happen before. Swelling at the injection site yes, but not in the ankle. Are you taking any other meds? Hows the injection site? If the injection site is swollen, red or in pain, I would look at the quality of the AAS. Personally I think this is related to something else.
    Yes I meant 2iu, I have clomid and nolvadex for AI. I take a bp medication and a pill to reduce uric acid, the injection site is fine a little sore for a couple days,the baffling thing to me is that if it were general edema then it would manifest in other parts of the body? I read on one site that the T has no where to dissipate so it winds up in the ankle and crystallizes of course this could be his guess.

  5. #4
    Elite Robdjents's Avatar
    Join Date
    Jan 2018
    Location
    Midwest
    Posts
    1,690
    Thanks
    3,151
    Thanked 1,328 Times in 812 Posts
    Quote Originally Posted by Jwdekzw View Post
    Yes I meant 2iu, I have clomid and nolvadex for AI. I take a bp medication and a pill to reduce uric acid, the injection site is fine a little sore for a couple days,the baffling thing to me is that if it were general edema then it would manifest in other parts of the body? I read on one site that the T has no where to dissipate so it winds up in the ankle and crystallizes of course this could be his guess.
    clomid and nolvadex are not AI's..you need to save them for your pct tho...you will need arimidex or aromasin for your AI...no offense but you should have this stuff down before injecting anything...
    You can get the dick just call me the ballsack-Marshall Mathers

    If i said it then i meant it-Me

  6. The Following User Says Thank You to Robdjents For This Useful Post:

    snake (10-10-2018)

  7. #5
    Member
    Join Date
    Oct 2018
    Posts
    21
    Thanks
    17
    Thanked 4 Times in 4 Posts
    No you're right no need to apologize I should have done more research but I have read that AI doesn't need to be started unless there are signs of gyno? So I didn't really look into it, just reading different blogs is not that productive since there are so many varied opinions it is probably best to find a good mentor/mentors and ask them the questions

  8. The Following User Says Thank You to Jwdekzw For This Useful Post:

    Robdjents (10-10-2018)

  9. #6
    Veteran snake's Avatar
    Join Date
    Jan 2014
    Location
    North East
    Posts
    6,782
    Thanks
    4,640
    Thanked 8,283 Times in 3,570 Posts
    Mo and Rob are on here.

    Probably not but I would be concerned about a blood clot and have my Dr look at it. High E2 can cause you to hold water but it's typically all over the body and if it is in one area more then the other, I would expect it to be bilateral.
    Hard work beats talent when talent doesn’t work hard.

  10. The Following User Says Thank You to snake For This Useful Post:

    Jwdekzw (10-10-2018)

  11. #7
    Member
    Join Date
    Oct 2018
    Posts
    21
    Thanks
    17
    Thanked 4 Times in 4 Posts
    Ok buddy appreciate the help
    Thanks

  12. #8
    Elite motown1002's Avatar
    Join Date
    Dec 2013
    Location
    with the unicorns
    Posts
    1,287
    Thanks
    1,062
    Thanked 1,245 Times in 713 Posts
    Just remember that AI isn't just for gyno. Elevated E2 will cause water retention, ED issues, and over all being a bitch. lol I would get some blood work done about 4 or 5 weeks in. Good luck on the ankle swelling. Im over 50 also, so I feel your pain. lol

  13. The Following User Says Thank You to motown1002 For This Useful Post:

    Jwdekzw (10-10-2018)

Similar Threads

  1. Liquid Anavar Advice Needed
    By transcend2007 in forum Anabolic Steroids
    Replies: 15
    Last Post: 10-30-2014, 10:21 AM
  2. Second Cycle Advice Needed
    By matchankh in forum Anabolic Steroids
    Replies: 2
    Last Post: 11-30-2013, 10:04 AM
  3. Swole's Diet (advice needed?)
    By Hero Swole in forum Dieting, Nutrition and Supplements
    Replies: 25
    Last Post: 07-14-2013, 01:33 PM
  4. adding mast into my current cycle? Advice needed??
    By cranium85 in forum Anabolic Steroids
    Replies: 14
    Last Post: 05-31-2012, 07:01 AM
  5. ok biguys..plenty of advice needed please!!
    By oldschool67 in forum Powerlifting Training Methods
    Replies: 9
    Last Post: 05-22-2012, 11:10 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •